I was on the depo provera shot for only 3 months. I stopped taking the shot in November 29,2015. Up until todays date I have been actively bleeding since then none stop. Yesterday someone stated that I should try to take BC pills to stop the bleeding. I took one pill yesterday and one today. But now I am having really bad nausea and vomiting. I am active with my partner and would like too know if this is just a side effect of the pills and shot in my system or could I possibly be pregnant?
It can take months to stop bleeding once you come off Depo. For some women, fertility doesn't return until around 18 months, & your bleeding could be irregular until then, or slightly longer.
Your body was just getting used to the hormone you were putting into it with Depo. That can take 2/3 shots, Then you've stopped it part way through, & now it's got to get used to lower dose of the hormone, again. It's going to be upside down for a while.
There's no way I'd be putting more hormones into your body, without researching & speaking to a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 2 answers
Posted 24 May 2014 • 2 answers
Posted 25 Mar 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
Depo-Provera - I was bleeding for 13 days on depo and today I had very little brown stuff and I went
Posted 27 May 2016 • 0 answers